Spectre du laplacien et longueurs des géodésiques périodiques. I

Y. Colin de Verdière

Compositio Mathematica (1973)

  • Volume: 27, Issue: 1, page 83-106
  • ISSN: 0010-437X

How to cite

top

Colin de Verdière, Y.. "Spectre du laplacien et longueurs des géodésiques périodiques. I." Compositio Mathematica 27.1 (1973): 83-106. <http://eudml.org/doc/89181>.

@article{ColindeVerdière1973,
author = {Colin de Verdière, Y.},
journal = {Compositio Mathematica},
language = {fre},
number = {1},
pages = {83-106},
publisher = {Noordhoff International Publishing},
title = {Spectre du laplacien et longueurs des géodésiques périodiques. I},
url = {http://eudml.org/doc/89181},
volume = {27},
year = {1973},
}

TY - JOUR
AU - Colin de Verdière, Y.
TI - Spectre du laplacien et longueurs des géodésiques périodiques. I
JO - Compositio Mathematica
PY - 1973
PB - Noordhoff International Publishing
VL - 27
IS - 1
SP - 83
EP - 106
LA - fre
UR - http://eudml.org/doc/89181
ER -

References

top
  1. [1 ] H.P. Mc Kean & I.M. Singer: Curvature and the eigenvalues of the Laplacien. J. of diff. geom., 1 (1967) 43-69. Zbl0198.44301MR217739
  2. [2] R. Balian & Bloch: Distributions of Eigenfrequencies for the wave equation in a finite domaine III. Eigenfrequencies density oscillations. Ann. of Physics, 69, vol. 176-160. Zbl0226.35070
  3. [3] M. Berger, P. Gauduchon & E. Mazet: Le spectre d'une variété riemannienne. Lecture Notes in Mathematics, 194 (1971) Springer Verlag. Zbl0223.53034MR282313
  4. [4] M. Berger: Séminaire 1970-1971. Variétés a courbure négative. 
  5. [5] H. Huber: Zur analytischen Theorie hyperbolischer Raumformen and Bewegungsgruppen. Math. Annalen, 138 (1959) 1-26. Zbl0089.06101MR109212
  6. [6] R.L. Bishop & R.J. Crittenden: Geometry of Manifolds (1964) Academic Press. Zbl0132.16003MR169148
  7. [7] Y. Colin De Verdiere: Spectre du laplacien et longueurs des géodésiques périodiques. C.R.A.S.Paris - t 275A, 805-808. Zbl0243.53045MR313968
  8. [8] A. Avez: Géodésiques fermées des variétés compactes à courbure négative. C.R.A.S.Paris - t 270A, 1512-1514. Zbl0197.48002MR266098

Citations in EuDML Documents

top
  1. Y. Colin de Verdière, Spectre du laplacien et longueurs des géodésiques fermées
  2. M. Frisch, Croissance asymptotique des solutions de l'équation des ondes sur une variété riemannienne compacte à courbure négative
  3. Jared Wunsch, The trace of the generalized harmonic oscillator
  4. Jens Marklof, Spectral theta series of operators with periodic bicharacteristic flow
  5. Yves Colin de Verdière, Spectrum of the Laplace operator and periodic geodesics: thirty years after
  6. Emmanuel Philippe, Le spectre des longueurs des surfaces hyperboliques : un exemple de rigidité.
  7. Frédéric Pham, Principe de Huygens et trajectoires classiques complexes ou Balian et Bloch vingt ans après
  8. Ruth Gornet, Maura B. Mast, The length spectrum of riemannian two-step nilmanifolds

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.